advertisement
Question
Posted by: Tam | 2011-04-01

painfll after a short period of sex

have recently (2-3 months ago)started the pill (yaz) and everytime my fiance and i have sexual intercourse after a short period of time it starts burning inside and we can''''''''t continue...i then have that "  bladder infection feeling"  for a while afterwards and it burns when i urinate.What do i do,what medication can i take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tam

My best advise would be yo use a lubricant during intercourse - If this does however not prove to be effective you'll have to speak to a doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-04-04

Hi Tam

My best advise would be yo use a lubricant during intercourse - If this does however not prove to be effective you'll have to speak to a doctor.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement